Document Type

Article

Publication Date

2018

Publication Title

Journal of Combinatorics

Volume

9

Issue

3

Pages

535-551

Abstract

We give an explicit description of the unique crystal isomorphism between two realizations of B(∞) in type D: that using marginally large tableaux and that using PBW monomials with respect to one particularly nice reduced expression of the longest word

Comments

Author Posting. © International Press of Boston 2018. This article is posted here by permission of the International Press of Boston for personal use, not for redistribution. The article was published in the Journal of Combinatorics, 2018, http://dx.doi.org/10.4310/JOC.2018.v9.n3.a6

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 3.0 License.

Share

COinS